MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. HENRY SCHEIN INC; HYPODERMIC NEEDLES

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. HENRY SCHEIN INC; HYPODERMIC NEEDLES
Model Number 27G*1 1/4''
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports that every single one they use is getting clogged.They use kenalog, lidocaine and marcaine.It happened to 14 of the patients with two different doctors.All of the procedures are on the feet, ankle, interspacsm, nueroma, heel trigger points and sinus tarsi injections.No patients were harmed or required any medical attention.It happened on (b)(6) 2026.No patient specifics provided.No photos available.
 
Additional Manufacturer Narrative
According to customer feedback and our literature review, kenalog is a suspension rather than a fully dissolved solution.This means the product contains fine particles.If the drug is not adequately shaken before use, the drug particles will settle and aggregate at the bottom of the vial.During aspiration, these aggregated large particles enter the syringe and can easily cause needle blockage.Lidocaine and marcaine are generally compatible.However, when kenalog is mixed with them, improper mixing order or prolonged standing after mixing may cause kenalog particles to flocculate due to minor changes in osmotic pressure or ph, forming larger clumps and resulting in syringe blockage.In addition, the injection sites are concentrated in dense connective tissue areas such as the ankle, intermetatarsal space, and neuroma, which inherently have high resistance.When the drug contains suspended particles, the particles are more likely to be compressed and accumulated at the needle bevel as the needle passes through dense tissue, creating a wedging effect that leads to blockage.Based on the above investigation, this complaint was most likely caused by drug particles or particles/flocs formed after mixing, resulting in syringe/needle blockage.

Brand Name
HENRY SCHEIN INC
Common Device Name
HYPODERMIC NEEDLES
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
linjuan yao
no 658., gao chao rd.
jiading shanghai, shanghai 20180-3
CH   201803
MDR Report Key24631250
Report Number3003560965-2026-00005
Device Sequence Number21086359
Product Code FMI
UDI-Device Identifier00304040002940
UDI-Public00304040002940
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27G*1 1/4''
Device Lot Number20250721
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown